| Model Number |
1516-30-706 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Adhesion(s) (1695)
| Date of Event |
06/05/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Patient received a right attune total knee to treat degenerative joint disease.The patella was resurfaced and depuy cement was utilized.There were no indicated intra-operative complications.Patient received a right knee revision due to tibial tray loosening at the cement to implant interface.The surgeon noted the removal of adhesions.The tibial insert and tray were revised.The patellar and femoral components were retained.The patient was revised with depuy products.There were no indicated intra-operative complications.Doi: (b)(6) 2016, dor: (b)(6) 2018 right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the product and lot code was provided, a manufacturing records evaluation (mre) was not performed.